Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heavy bleeding, discharge with blood clots. Mirena coil inserted. Treatment?

Hi i had the mirena coil put in about 4 weeks ago a the hand time had the implant removed from my bro as it was causing me head aches and bleeding . Since having the coil fitted i have experienced very heavy bleeding with what looks like very heavy discharge but clotty along with some very big blood clots. Said no my right side where i would usually ovulate. Could there be a problem
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

Your query is a little incomplete and just to clarify I would like to ask if you had your implant removed by your brother? If at all you were experiencing side effects of the mirena implant you should have reported to your doctor. Please do so at the earliest to avoid undesired side effects.

Best wishes.
Answered: Tue, 24 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor